# SDR MEX2002326

- Difficulty date: October 12, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N753RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49587
- System (JASC): 3418 · Stall Warning System
- Part: Relay
- Part number: 92743642
- Condition: Damaged
- Location: Stall Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURN TO PLATFORM AS DUE TO RIGHT STALL LIGHT ON.  DURING CHECK WAS DETECTED THAT THE RELAY R2-58 DAMAGED.  IT WAS CHANGED AND TESTS WERE PERFORMED IAW MM.
